Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 936952, 14 pages
http://dx.doi.org/10.1155/2013/936952
Research Article

Stability in a Simple Food Chain System with Michaelis-Menten Functional Response and Nonlocal Delays

1School of Mathematics and Physics, Jiangsu Teachers University of Technology, Changzhou 213001, China
2Basic Department, Yancheng Institute of Technology, Yangcheng 224003, China
3School of Mathematical Science, Yangzhou University, Yangzhou 225002, China

Received 26 April 2013; Accepted 8 July 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Wenzhen Gan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Xu and M. A. J. Chaplain, “Persistence and global stability in a delayed predator-prey system with Michaelis-Menten type functional response,” Applied Mathematics and Computation, vol. 130, no. 2-3, pp. 441–455, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. F. Huo and W. T. Li, “Periodic solution of a delayed predator-prey system with Michaelis-Menten type functional response,” Journal of Computational and Applied Mathematics, vol. 166, no. 2, pp. 453–463, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Lin and M. Pedersen, “Stability in a diffusive food-chain model with Michaelis-Menten functional response,” Nonlinear Analysis: Theory, Methods & Applications, vol. 57, no. 3, pp. 421–433, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. X. Dai, N. Zhang, and J. Z. Zou, “Permanence for the Michaelis-Menten type discrete three-species ratio-dependent food chain model with delay,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 728–738, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. F. Britton, “Spatial structures and periodic travelling waves in an integro-differential reaction-diffusion population model,” SIAM Journal on Applied Mathematics, vol. 50, no. 6, pp. 1663–1688, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. A. Gourley and N. F. Britton, “Instability of travelling wave solutions of a population model with nonlocal effects,” IMA Journal of Applied Mathematics, vol. 51, no. 3, pp. 299–310, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Zhang and R. Xu, “Traveling waves of a diffusive predator-prey model with nonlocal delay and stage structure,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 475–484, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. C. Wang, W. T. Li, and S. G. Ruan, “Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay,” Journal of Differential Equations, vol. 238, no. 1, pp. 153–200, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. A. Gourley and S. G. Ruan, “Convergence and travelling fronts in functional differential equations with nonlocal terms: a competition model,” SIAM Journal on Mathematical Analysis, vol. 35, no. 3, pp. 806–822, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. H. Lai and T. X. Yao, “Exponential stability of impulsive delayed reaction-diffusion cellular neural networks via Poincaré integral inequality,” Abstract and Applied Analysis, vol. 2013, Article ID 131836, 10 pages, 2013. View at Publisher · View at Google Scholar
  11. R. Xu and Z. E. Ma, “Global stability of a reaction-diffusion predator-prey model with a nonlocal delay,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 194–206, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Li, F. D. Chen, and M. X. He, “Asymptotic behavior of the reaction-diffusion model of plankton allelopathy with nonlocal delays,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1748–1758, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Kuang and H. L. Smith, “Global stability in diffusive delay Lotka-Volterra systems,” Differential and Integral Equations, vol. 4, no. 1, pp. 117–128, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. G. Lin, M. Pedersen, and L. Zhang, “A predator-prey system with stage-structure for predator and nonlocal delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 2019–2030, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. Xu, “A reaction-diffusion predator-prey model with stage structure and nonlocal delay,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 984–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. S. Chen and J. P. Shi, “Stability and Hopf bifurcation in a diffusive logistic population model with nonlocal delay effect,” Journal of Differential Equations, vol. 253, no. 12, pp. 3440–3470, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, vol. 57 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  18. P. A. Abrams and L. R. Ginzburg, “The nature of predation: prey depedent, ratio dependent or neither,” Trends in Ecology and Evolution, vol. 15, no. 8, pp. 337–341, 2000. View at Publisher · View at Google Scholar
  19. D. L. DeAngelis, R. A. Goldstein, and R. V. O’Neill, “A model for trophic iteration,” Ecology, vol. 56, no. 4, pp. 881–892, 1975. View at Google Scholar
  20. C. V. Pao, “Dynamics of nonlinear parabolic systems with time delays,” Journal of Mathematical Analysis and Applications, vol. 198, no. 3, pp. 751–779, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. Xu, Y. Hou, and Z. G. Lin, “Time delay parabolic system in a predator-prey model with stage structure,” Acta Mathematica Sinica, vol. 48, no. 6, pp. 1121–1130, 2005 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. Y. H. Pang and M. X. Wang, “Strategy and stationary pattern in a three-species predator-prey model,” Journal of Differential Equations, vol. 200, no. 2, pp. 245–273, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1981. View at MathSciNet
  24. K. J. Brown, P. C. Dunne, and R. A. Gardner, “A semilinear parabolic system arising in the theory of superconductivity,” Journal of Differential Equations, vol. 40, no. 2, pp. 232–252, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. A. Gourley and J. W. H. So, “Dynamics of a food-limited population model incorporating nonlocal delays on a finite domain,” Journal of Mathematical Biology, vol. 44, no. 1, pp. 49–78, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet